# SDR SCNA20180119009

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 42,799 hours, 17,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 14D, 16D, 19D, 21D, 24D, RIGHT OVERWING, AND RIGHT OVERWING AT GROUND ARE INOPERATIVE. REPLACED THE BATTERY PACK. EMERGENCY LIGHTS OPS CHECKED GOOD.
